# SDR DALA2025022401443

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 22,839 hours, 11,176 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3007 FLT ATTENDANTS COMPLAIN ABOUT METALLIC ODOR IN AFT GALLEY. CORRECTIVE ACTION: INSPECTED AFT GALLEY AREA, FOUND COFFEE MAKER 403 AND 404 IN POOR CONDITION. R/R COFFEE MAKERS PER A321 AMM 25-35. PERFORMED OPS TEST OF DOOR HEATER PER A321 AMM 25-27. NO DEFECTS NOTED. INSPECTED AFT LAVS WATER HEATERS AND VENT FAN. NO FAULTS. NO ISSUES NOTED WHEN RUNNING BOTH PACKS AND WHEN RUNNING BOTH ENGINES. ACFT OK FOR SVC. (5988720)
